# SDR ASOA2019121073067

- Difficulty date: December 7, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500931
- Aircraft time: 37,922 hours, 22,245 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W716000720
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE FOUND SERVICE DOOR EMERGENCY LIGHT WAS INOPERATIVE.MAINTENANCE REPAIRED SERVICE DOOR LIGHT WIRING. OPERATIONAL CHECKS WERE GOOD.
